# SDR CALA2019120302129

- Difficulty date: November 27, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 94,675 hours, 16,695 cycles
- Engine: Pwa PW4077
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Heat Exchanger
- Part number: 471111203600U
- Condition: Inoperative
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

2471-1 ESN 777036. DUE TO REPORTS OF HIGH OIL TEMP AND PPE REVIEW OF QAR DATA PPE REQUESTS MINIMUM WORK TO BE ACCOMPLISHED IS REPLACEMENT OF THE FUEL COOLED OIL COOLER (FCOC) PRIOR TO FLIGHT. M&E 27-7921-9-0002 PER AMM 79-21-01 R+R # 1 ENG FUEL OIL HEAT EXCHANGER REF AMM 79-21-01 PERFORMED IDLE LEAK CK ,IDLE CK GOOD.NEED TO PERFORM HIGH POWER CK DUE TO WRITE UP. ADD EMP:U177175,U159910 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1956142  SN OFF 3087 EXCHANGER, F/O   OFF 27-7921-9-0002 3087 ON 27-7921-9-0002 6713 COMPLIED WITH TEST 3,6,17 PER MM 71-00-00. OIL TEMPS AND REST OF ENGINE INDICATIONS WITHIN LIMITS. L&R ENGINES MATCHED INDICATIO NS TOO
